# SDR SWIA2020042350214

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 RH STRAP FROM RBL27 TO FLOOR SILL IS CORRODED IN SEVERAL AREAS (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED CORROSION. ORIGINAL THICKNESS OF RH FLOOR STRAP RBL 27 AT FS 559 IS .050". REMAINING MATERIAL IS .036". REMOVED .014" WITH MAX ALLOWABLE 10%. REMOVED AND REPLACED STRAP. REF: CRJ200 SRM AND BOMBARDIER DWG.
